# SDR R61A2024062100283

- Difficulty date: June 1, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 48,007 hours, 29,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17066797001
- Condition: Corroded
- Location: Fr 84 Rbl 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CROSSBEAM FR 84, RBL 30. MX REPAIRED IAE ETD 2024-015624 AND SRM 51-43-03, 51-43-04.  MAJOR
